BibTeX record journals/jfi/WeiCL19

download as .bib file

@article{DBLP:journals/jfi/WeiCL19,
  author    = {Linna Wei and
               Wu{-}Hua Chen and
               Shixian Luo},
  title     = {Stabilization of discrete-time switched linear systems with time-varying
               delays via nearly-periodic impulsive control},
  journal   = {J. Frankl. Inst.},
  volume    = {356},
  number    = {16},
  pages     = {8996--9022},
  year      = {2019},
  url       = {https://doi.org/10.1016/j.jfranklin.2019.07.003},
  doi       = {10.1016/j.jfranklin.2019.07.003},
  timestamp = {Mon, 24 Feb 2020 15:52:03 +0100},
  biburl    = {https://dblp.org/rec/journals/jfi/WeiCL19.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics